|
|
Publications in Math-Net.Ru
-
On Nontrivial Solutions of a Nonlinear Schrödinger Equation with Magnetic Field
Funktsional. Anal. i Prilozhen., 37:1 (2003), 88–91
-
Meyers type regularity for bounded and almost periodic solutions to nonlinear second
order parabolic equations with mixed boundary conditions
Mat. Fiz. Anal. Geom., 3:1/2 (1996), 46–64
-
$W^{1,p}$-regularity of almost periodic solutions of nonlinear
parabolic equations
Dokl. Akad. Nauk, 344:3 (1995), 305–308
-
Invariant semilinear elliptic equations on manifolds of constant negative curvature
Funktsional. Anal. i Prilozhen., 26:3 (1992), 82–84
-
Positive solutions of nonlinear elliptic equations in the whole
space
Dokl. Akad. Nauk SSSR, 319:6 (1991), 1318–1321
-
Extremal problems with unstabilized integrands
Funktsional. Anal. i Prilozhen., 22:1 (1988), 81–82
-
Averaging of elliptic operators with a high order of nonlinearity in the lower terms
Differ. Uravn., 23:10 (1987), 1786–1791
-
Averaging and $G$-convergence of nonlinear elliptic operators of
divergence type
Dokl. Akad. Nauk SSSR, 278:1 (1984), 37–41
-
Stability of factorization of polynomial operator pencils
Funktsional. Anal. i Prilozhen., 17:2 (1983), 73–74
-
Bounded solutions, almost periodic in time, of a class of nonlinear evolution equations
Mat. Sb. (N.S.), 121(163):1(5) (1983), 72–86
-
Boundedness and almost periodicity in time of solutions of evolutionary variational inequalities
Izv. Akad. Nauk SSSR Ser. Mat., 46:2 (1982), 314–346
-
On bounded and almost-periodic solutions of certain non-linear evolution equations
Uspekhi Mat. Nauk, 37:2(224) (1982), 223–224
-
Bounded and almost periodic solutions of evolutionary variational inequalities
Mat. Sb. (N.S.), 108(150):4 (1979), 551–566
-
On almost periodic solutions of evolution variational inequalities
Dokl. Akad. Nauk SSSR, 241:2 (1978), 286–289
-
Almost periodic solutions of evolution equations
Differ. Uravn., 14:6 (1978), 1140–1143
-
The dependence of the solutions of certain variational inequalities on the parameters
Differ. Uravn., 12:6 (1976), 1129–1130
-
Exaves and Banach vector bundles
Dokl. Akad. Nauk SSSR, 220:4 (1975), 782–785
-
Banach bundles and linear operators
Uspekhi Mat. Nauk, 30:5(185) (1975), 101–157
-
Classifying spaces for equivariant $K$-theory
Mat. Sb. (N.S.), 95(137):1(9) (1974), 35–52
-
The multiplicative structure and characteristic sets of holomorphic Noetherian operator-valued functions
Mat. Sb. (N.S.), 93(135):4 (1974), 596–610
-
On classifying spaces for the groups $K_G^{p,q}(X)$
Dokl. Akad. Nauk SSSR, 204:5 (1972), 1049–1052
-
On the factorization of holomorphic Noether operator functions
Dokl. Akad. Nauk SSSR, 203:6 (1972), 1255–1257
-
Letter to the Editor
Mat. Sb. (N.S.), 98(140):4(12) (1975), 635
© , 2025